www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/26173

Title: Steroids, atosiban and pulmonary oedema: are or may be a cause? Reply
Authors: Nijs, Kristof
Nulens, K.
Dubois, J.
Van de Velde, M.
Stessel, Bjorn
Issue Date: 2018
Citation: INTERNATIONAL JOURNAL OF OBSTETRIC ANESTHESIA, 34, p. 115-116
Notes: Nijs, K (reprint author), Jessa Hosp, Dept Anesthesiol & Pain Med, Hasselt, Belgium. Jessa Hosp, Dept Anesthesiol & Pain Med, Hasselt, Belgium.
URI: http://hdl.handle.net/1942/26173
DOI: 10.1016/j.ijoa.2018.02.006
ISI #: 000433641400024
ISSN: 0959-289X
Category: A1
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
Published version133.65 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.